# SDR UPS98826620

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CRACK, CORROSION ON FLOOR SUPPORT AT STA 8 TO STA 25.  FABRICATED DOUBLER IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  REMOVED CORROSION IAW DC8 SRM 51 1 8.  INSTALLED DOUBLER IAW DC 8 SRM 51 1 21.
